# SDR ASAA1159816

- Difficulty date: June 11, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 18,294 hours, 5,701 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT FMC DISAGREE MESSAGE DISPLAYED ON CDU.  ACCOMPLISHED QRH 11.0 MESSAGE WENT AWAY WITH QRH COMPLETE.  FMC OPS NORMAL.
